zbMATH — the first resource for mathematics

Solvability of a first order differential operator on the two-torus. (English) Zbl 1302.35106
Summary: Global solvability on the two-torus of a first order differential operator with complex coefficients is investigated. Diophantine properties of the coefficients are linked to the solvability.
35F05 Linear first-order PDEs
35A01 Existence problems for PDEs: global existence, local existence, non-existence
35B10 Periodic solutions to PDEs
Full Text: DOI
[1] Bergamasco, A. P., Perturbations of globally hypoelliptic operators, J. Differential Equations, 114, 513-526, (1994) · Zbl 0815.35009
[2] Bergamasco, A. P.; Cordaro, P.; Petronilho, G., Global solvability for a class of complex vector fields on the two-torus, Comm. Partial Differential Equations, 29, 785-819, (2004) · Zbl 1065.35088
[3] Bergamasco, A. P.; Dattori da Silva, P. L., Solvability in the large for a class of vector fields on the torus, J. Math. Pures Appl. (9), 86, 427-447, (2006) · Zbl 1157.35304
[4] Bergamasco, A. P.; Meziani, A., Semiglobal solvability for a class of planar vector fields of infinite type, Mat. Contemp., 18, 31-42, (2000) · Zbl 0983.35036
[5] Berhanu, S.; Cordaro, P.; Hounie, J., An introduction to involutive structures, New Math. Monogr., vol. 6, (2008), Cambridge University Press Cambridge · Zbl 1151.35011
[6] Greenfield, S.; Wallach, N., Global hypoellipticity and Liouville numbers, Proc. Amer. Math. Soc., 31, 112-114, (1972) · Zbl 0229.35023
[7] Herz, C., Functions which are divergences, Amer. J. Math., 92, 641-656, (1970) · Zbl 0218.46037
[8] Hörmander, L., Propagation of singularities and semi-global existence theorems for (pseudo-) differential operators of principal type, Ann. of Math., 108, 569-609, (1978) · Zbl 0396.35087
[9] Hörmander, L., The analysis of linear partial differential operators IV, (1984), Springer-Verlag
[10] Hounie, J., Globally hypoelliptic and globally solvable first order evolutions equations, Trans. Amer. Math. Soc., 252, 233-248, (1979) · Zbl 0424.35030
[11] Meziani, A., Representation of solutions of a singular Cauchy-Riemann equation in the plane, Complex Var. Elliptic Equ., 53, 1111-1130, (2008) · Zbl 1162.30029
[12] Meziani, A., Solvability of planar complex vector fields with applications to deformation of surfaces, (Complex Analysis, Trends Math., (2010), Birkhäuser/Springer), 263-278 · Zbl 1198.35057
[13] Meziani, A., On first and second order planar elliptic equations with degeneracies, Mem. Amer. Math. Soc., 217, 1019, (2012) · Zbl 1250.35114
[14] Meziani, A., Nonrigidity of a class of two-dimensional surfaces with positive curvature and planar points, Proc. Amer. Math. Soc., 141, 2137-2143, (2013) · Zbl 1277.53007
[15] Nirenberg, L.; Treves, F., Solvability of a first-order linear differential equation, Comm. Pure Appl. Math., 16, 331-351, (1963) · Zbl 0117.06104
[16] Rodin, Y., Generalized analytic functions on Riemann surfaces, Lecture Notes in Math., vol. 1288, (1987), Springer-Verlag Berlin · Zbl 0637.30041
[17] Rodin, Y., Singular integral operators on Riemann surfaces and elliptic differential systems, J. Geom. Anal., 8, 605-612, (1998) · Zbl 0955.30033
[18] Treves, F., Hypo-analytic structures: local theory, Princeton Math. Ser., vol. 40, (1992), Princeton Univ. Press Princeton, NJ · Zbl 0787.35003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.